Home Brands Products Deals Promo Finder Store Features Forums Add Review What's Knoji? Sign Up Login

Bioflu Tablet

Knoji reviews products and up-and-coming brands we think you'll love. In certain cases, we may receive a commission from brands mentioned in our guides. Learn more.
Bioflu uses Bioflu Tablet is administered for the assistance of congested nose, postnasal drip, runny nose, irritated and watery eyes, headache, sneezing, body aches, and fever linked with the allergic rhinitis, common cold, flu, sinusitis, and addit

Bioflu Tablet

Available in different strength Bioflu 10 mg, Bioflu 2 mg and Bioflu 500 mg Tablet

Active ingredients - Chlorphenamine maleate 2mg, Paracetamol 500 mg, and Phenylephrine HCl 10 mg

General information

This drug is formulated with Chlorphenamine maleate, Paracetamol, and Phenylephrine HCl.

Phenylephrine Hydrochloride, from the family of nasal decongestant, helps get rid of nasal sinuses and blocked air gateways owing to obstruction making inhalation easier. It furthermore decreases postnasal drip. Chlorphenamine maleate, from the anti-allergic drug group, alleviates signs of hypersensitivity like sneezing, runny nose, itchy and watery eyes. Paracetamol is an efficient pain reliever as well as fever reducer.

Bioflu uses

Bioflu Tablet is administered for the assistance of congested nose, postnasal drip, runny nose, irritated and watery eyes, headache, sneezing, body aches, and fever linked with the allergic rhinitis, common cold, flu, sinusitis, and additional insignificant respiratory infections. It also aids unclog sinus passages and openings.

Dosage

Adults in addition to children above12 yrs: to be use orally, a tablet every six hrs, or, as suggested by a physician.

Precautions

• Avoid Bioflu tablets in case of hypersensitivity to any of its active ingredients.

• Stay away from the drug if you suffer from high BP or acute heart ailment except suggested by a physician.

• Anemia patients, liver or kidney patients, except if suggested by a physician, should keep away from Bioflu tablets.

• Avoid during pregnancy as well as breastfeeding.

Bioflu side effects

Phenylephrine Hydrochloride may perhaps lead to muscle shaking (tremors,) anxiety (feeling of uneasiness), restlessness, sleeplessness or insomnia, dizziness, nervousness, high BP, arrhythmia (irregular heart beat), palpitation, respiratory distress (congested breathing, noisy), weakness and pallor.

Chlorphenamine maleate may perhaps lead to insomnia in addition to drowsiness. Additional side effects comprises of GI disorders, muscle weakness, vomiting, nausea, constipation or diarrhea , dryness of the nose, mouth, and throat, urinating problem, visual disturbance, ringing in the ears, blurred vision, sleeplessness/ insomnia, tremor, nervousness, chest tightness, irritability, Change in BP and headache.

Paracetamol, when used within the suggested dose and period of cure, has little prevalence of side effects. Skin allergy and insignificant abdomen and intestinal disorders have been observed in the past.

These are not the complete list of possible side effects, consult a doctor for detailed information.

1 comment

David Penner
10
Posted on Oct 14, 2017

About This Article

Niitesh Mundra

Explore Top Fitness Equipment Brands

Expand more
Top-ranked fitness equipment brands